just started a month ago

by julie
(dallas)

Hi everyone great forum I started off with pill progesterone 100mg which made me sleep in the mornings too like crazy I felt awesome but it was too much sleeping and less work so the doct reduced it to 50mg its been a month I feel still a bit sleepy in the mornings but I'm very active as compared to my regular days energy levels got a boost plus I'm taking vit D too twice a week 50000mg but I see some facial hair what can be the reason­čśé

Comments for just started a month ago

Click here to add your own comments

Aug 30, 2013
just started a month ago
by: Wray

Hi Julie Thanks for the kind words about the site. Oral progesterone does have a tendency to make one sleepy. But oral is the least effective Delivery system, "The liver and gut region removed a mean of 96 per cent of the progesterone entering these tissues", see here. So at the most you're only getting about 10mg progesterone. This is stimulating oestrogen, hence the facial hair. To be more precise, all our oestrogens are made from testosterone, so it's stimulating testosterone production first. It's testosterone which causes facial hair, oily skin, acne and Hair Loss. I suggest you change to a form which is absorbed well. Pleased you're taking so much vitamin D, have a test done after about three months. I'm not sure of your symptoms or age, but we have two pages you could look through, How to use progesterone cream
and Peri-menopause Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Benefits of progesterone.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...